MathSciNet Relay Station
MathSciNet bibliographic data
MR861369 68Q20 (05C35 68R05)
Luby, Michael A simple parallel algorithm for the maximal independent set problem. SIAM J. Comput. 15 (1986), no. 4, 1036–1053.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement